# SDR ASAA11410213

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 42,418 hours, 23,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 902862
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGNS AT L1 DOOR RIGHT FORWARD OVERWING EXIT AND RIGHT AFT OVERWING EXIT EACH HAVE MULTIPLE LAMPS INOP.  RELAMPED EMERGENCY LIGHT EXIT IDENTIFIERS AT L1 DOOR RT FWD AND RT AFT OVERWING EXITS AND TESTED PER MM 33 51 81 962 011, OPS NORMAL.
